W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CXA280005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
12/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3: code "other" was selected as the medical device remains implanted.Return not possible.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: coded12: according to the gore® excluder® conformable aaa endoprosthesis instructions for use, adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to: endoleak.As gore was unable to determine which component was involved in the alleged type three endo-leak the following components will also be identified on this report: cxa280005/(b)(6), udi-(b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2022, this patient underwent emergency endovascular treatment for a ruptured abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.During the procedure, a total of 13 devices, including two contralateral leg endoprosthesis (plc141000j, plc141400j) and an iliac extender endoprosthesis (pll161407j) were implanted.On the same day, after the procedure, ct showed a small but apparent type iiia endoleak.On (b)(6) 2022, the patient underwent a reintervention.Angiography during the reintervention did not show a type iiia endoleak, but two gore® excluder® conformable aaa endoprosthesis / aortic extender endoprosthesis (two cxa280005) and one non-gore stent graft were implanted re-lining from the trunk - ipsilateral leg endoprosthesis (captured in another report, #3007284313-2022-02230) to the proximal nine aortic extender endoprosthesis (captured in another report, #3007284313-2022-02230).The procedure was completed after confirming no problems by angiography.On an unknown date in 2024, during follow-up examination more than two years after the previous reintervention, suspected type iiia endoleak(s) was found and a second reintervention was performed.During the second reintervention, it was difficult to clearly identify the endoleak by angiography.For repair, three additional stent grafts were implanted from proximal side to distal side, re-lining the previously implanted stent grafts.The procedure was completed after confirming the disappearance of the endoleak.Reportedly, it was unknown whether the type iiia endoleak occurred between any of the stent grafts and whether it occurred in one or multiple sites.